Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hypothyroidism.

Mrs Frances

From: phlebotomist - 4 years 22 weeks ago

Levothryroxine

Please can anybody out there help me. I had my thyroid removed years ago because it was overacting and very difficult to control with medication. Since then I have been taking levothyroxine and have felt terrible ever since. Each year at my check up I tell the doctor that I am constantly exhausted and he tells me that it is my lifesyle. I am quite an active fifty year old.
Recently someone told me that the medication I am taking has no T3 in it and Doctors in this country(England) will not prescribe it. Can this possibly be true? I cannot believe that I have spent the last ten years in this state when there is an alternative, I suppose you must all be thinking why havn't I done something about this before but honestly I just have not had the energy. Can anyone please tell me is there a solution to this awful situation, is it possible to buy T3 and use it together with the levothyroxine?

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU